# SDR HALA0800604

- Difficulty date: May 27, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 83,855 hours, 15,983 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER OUTBOARD AILERON UPPER OUTBOARD SKIN HAS A PIECE MISSING FROM THE FORWARD AND OUTBOARD SIDE.  THE MIDDLE PIECE OF SKIN IS PEELED BACK.  REPAIRED UPPER SURFACE RIGHT AILERON CONDUCTIVE FRAME PER SRM 57-60-02-1A-1, NOTE:O (O FOR SERVICE).  AIRCRAFT RELEASED FOR SERVICE.
